The complex geodesics of the symmetrised bidisc

  1. Lookup NU author(s)
  2. Professor Jim Agler
  3. Professor Nicholas Young
Author(s)Agler J, Young NJ
Publication type Article
JournalInt. J. Math.
Year2006
Volume17
Issue4
Pages375-391
ISSN (print)0129-167X
ISSN (electronic)1793-6519
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherWorld Scientific Publishing Co. Pte. Ltd.
URLhttp://dx.doi.org/10.1142/S0129167X06003564
DOI10.1142/S0129167X06003564
Actions    Link to this publication